MAUDE Adverse Event Report: BROADMASTER BIOTECH CORPORATION ADVOCATE; BLOOD GLUCOSE METER

BROADMASTER BIOTECH CORPORATION ADVOCATE; BLOOD GLUCOSE METER
Model Number BMB-EA001S
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
Meter is not working even after replacing the batteries.Customer said she had it in the living room then all of a sudden, when she was about to use it the other day, it just won't work.
 
Additional Manufacturer Narrative
An extended investigation has been conducted.The investigation did not identify any indication that the product did not meet specification.
 
Event or Problem Description

Brand Name
ADVOCATE
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
BROADMASTER BIOTECH CORPORATION
2f., no.91, xiyuan rd.
zhongli dist.
taoyuan city, taiwan 32057
TW  32057
Manufacturer (Section G)
BROADMASTER BIOTECH CORP.
2f., no.91, xiyuan rd.
zhongli dist.
taoyuan city,, taiwan 32057
TW   32057
Manufacturer Contact
wilson yu
2f., no.91, xiyuan rd.,
zhongli dist.,
taoyuan city,, taiwan 32057
TW   32057
MDR Report Key17601891
Report Number3009276320-2023-00001
Device Sequence Number12296875
Product Code NBW
UDI-Device Identifier00894046001882
UDI-Public00894046001882
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K120183
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberBMB-EA001S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2023
Supplement Date Received by Manufacturer08/04/2023
Initial Report FDA Received Date08/23/2023
Supplement Report FDA Received Date09/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown